Have Medical Questions? Ask a Doctor Online!
Little is known scientifically about herbal supplements. They undergo no FDA scrutiny and are not tested in any scientific manner. Not to say there may not be some benefit, but there is no evidence other than testimonial evidence.
It is perfectly possible that the formula you are taking is causing some diarrhea and stomach upset.
Perhaps staying off the supplement for a day or two would tell you.
as to your anxiety problems and since you are averse to prescription medicine (good for you)
I think you would be best served by finding a mental health professional who can work with you to overcome your anxiety, because you can overcome it
A powerful new tool they have is something called 'cognitive behavioral therapy'
click the link to learn about it.
this is a drug free therapy with good success rates.
The ultimate solution will not come from a pill... be it herbal or prescription
the ultimate solution will come from you confronting the issues causing the anxiety.
Yes been hard :( I try but these symptoms are hard to ignore at times....i have stopped the supplement over 1 week but still having the morning issues
have they tried you on a mild diarrhea medicine?
no :( I took GI wellness supplement this morning....has helped in the pass
one thing that is likely happening is that your doctor is probably not well versed in the fine points of anxiety and the other symptoms you are experiencing
it might be a great time to get a professional who specializes in this to sit down with you and talk about options
I had a psychologist but stopped since I have progressed..its like a ladder up and down
do you think you stopped too soon? sounds like you were making progress?
Maybe..the fear has left..is just the low energy days and head pressures that are a bug now
hmmm... so hard to guess what this may be... certainly anxiety can cause diarrhea by itself... and headaches AND jitteriness that you describe
I think it may be a very good idea to get back with your psychologist... they are not MDs, but they are trained to recognize things outside of psychiatric illnesses which might be contributing to your symptoms
Can drugs withdrawal cause this after almost 1 year?
though ecstacy can have long term consequences as there is no way to know what is actually in the drug
Could it be the drug that just caused this ?
this might be an avenue for a psychiatrist or a neurologist to explore with you
doubtful, but you have no idea is what you took was ecstacy (MDMA) or something mixed with ecstasy
Meth I believe
THIS REFERENCE IS COMPLICATED, BUT THE GIST IS THAT THERE ARE LONG TERM CONSEQUENCES TO RECREATIONAL ECSTACY USE
I had a ct scan all was normal
I guess I am in that boat :(
A CT is good for finding tumors and strokes, it tells us nothing about the health of the brain on a microscopic level
What test i would need?
that's why you may need to get a little more specific... a psychiatrist or even neurologist to get to the bottom of this
I will go to a neurologist :)
probably something called 'neurocognitive testing'... it's not a medical test... its a test designed to evaluate your thinking and brain function. it's an actual sit-down test that you take... you answer questions and do some physical stuff too... it's very revealing
okay, that sounds like a good idea
I'm glad you are pursuing this
nothing like feeling helpless to get you down
but you are taking positive steps
and you want to get well
and that's half the battle
I have too...I even left nursing school cause of this :((
I'm so sorry to hear that
hopefully when you get this under control you can go back
Yes!! Thanks for your help
you are most welcome
anything else before we close?
I guess thats it for now :)
and good luck
if this has been helpful positive feedback is always appreciated
you are welcome